# SDR ASAA2018100926425

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,715 hours, 13,777 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE (NR 2) DURING ENGINE START, NO LIGHT OFF. GOOD FUEL FLOW AT START LEVER ON - BUT WOULD NOT LIGHT OFF (ZERO EGT). GROUNDED - YES. CONFIRMED NR 2 ENGINE LT IGNITION FAILED VIA AUDIBLE TEST REF AMM TASK 74-00-00-750-801-F00. REPLACED NR 2 ENG LT IGNITER PLUG REF AMM 74-21-02. AUDIBLE TEST GOOD. ALSO PERFORMED NORMAL ENGINE START SUCCESSFULLY REF AMM 71-00-00.
